# SDR REXA2022111102487

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301015
- Condition: Corroded
- Location: Bs 1026-1036
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND OF FLOOR BEAM LBL9 BETWEEN FS 1026-1036.	REPAIRED IAW CRJ-900 SRM 53-00-41-201-001-A03.
